# SDR FDEA202405310754

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 100,749 hours, 33,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ferrule
- Part number: 3166971
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.    AMM: 33-51-06-2-1  RELAMPED, NO HELP. FOUND LIGHT WOULD INTERMITTENTLY  COME ON WHEN MANIPULATING LIGHT ASSY. REMOVED BULB  AND FOUND LAMP BASE WORN AND PITTED. NEEDS NEW  BASE,  LIGHT ASSY IS REMOVED AND IN MX  OFFICE.  REMOVED AND REPLACED LIGHT ASSY,  OPS CHECK GOOD A/C OK FOR SERVICE.
